Sh:868

Bib entry
@article{Sh:868,
 author = {Shelah, Saharon},
 title = {{When a first order $T$ has limit models}},
 journal = {Colloq. Math.},
 fjournal = {Colloquium Mathematicum},
 volume = {126},
 number = {2},
 year = {2012},
 pages = {187--204},
 issn = {0010-1354},
 doi = {10.4064/cm126-2-4},
 mrclass = {03C45 (03C50 03E35)},
 mrnumber = {2924249},
 mrreviewer = {O. V. Belegradek},
 doi = {10.4064/cm126-2-4},
 note = {\href{https://arxiv.org/abs/math/0603651}{arXiv: math/0603651}},
 arxiv_number = {math/0603651}
}